Here I provide preprint versions of my articles, they may be slightly different from the published versions.

Envy-free cake cutting: a polynomial number of queries with high probability, G. Chèze,
preprint , hal , arxiv .

Decathlon Rules: An axiomatic approach, G. Chèze,
Mathematics and Sports, 2, 1--14, 2021.
hal, MAS version .

Don't cry to be the first! Symmetric fair division algorithms exist., G. Chèze,
preprint , hal, arxiv .

Symbolic Computations of First Integrals for Polynomial Vector Fields, G. Chèze, T. Combot,
Foundations of Computational Mathematics, 20, 681--752, 2020.
preprint , hal, arxiv , FOCM version .

Cake cutting: Explicit examples for impossibility results, G. Chèze,
Mathematical Social Sciences, 102, 68--72, 2019.
preprint , hal , arxiv , Math. Social Sci. version .

How to share a cake with a secret agent, G. Chèze,
Mathematical Social Sciences, 100, 13--15, 2019.
preprint , hal, arxiv, Math. Social Sci. version

How to cut a cake with a Gram matrix, G. Chèze, L. Amodei,
Linear Algebra and its Applications, 560, 114--132, 2019.
preprint , hal , arxiv , LAA version

Existence of a simple and equitable fair division: A short proof, G. Chèze,
Mathematical Social Sciences, 87, 92--93, 2017.
preprint , hal , arxiv , Math. Social Sci. version .
A similar proof has been given previously and independently by Balázs Sziklai and Erel Segal-Halevi in their working paper: ssh .

Topological aggregation, the Twin paradox and the No Show paradox, G. Chèze,
Social Choice and Welfare, 48 (4), 707--715, 2017.
preprint , hal , arxiv , SCW version .

Décomposition et intégrales premieres rationnelles: algorithmes et complexité, G. Chèze,
Habilitation à Diriger des Recherches qui a servi de support d'un cours pour les Journées Nationales de Calcul Formel 2015.
cours JNCF, transparents , JNCF 2015 , HDR .

Efficient Algorithms for Computing Rational First Integrals and Darboux Polynomials of Planar Polynomial Vector Fields, A. Bostan, G. Chèze, T. Cluzeau, J.-A. Weil,
Mathematics of Computation, 85, 1393--1425, 2016.
preprint , hal , arxiv , Math. Comp. version .

Bounding the number of remarkable values via Jouanolou's theorem, G. Chèze,
Journal of Differential Equations, 258 (10), 3535--3545, 2015.
preprint , hal , arxiv , JDE version .

Darboux theory of integrability in the sparse case, G. Chèze,
Journal of Differential Equations, 257 (2), 601--609, 2014.
preprint , hal , arxiv , JDE version .

On the nonexistence of Liouvillian first integrals for generalized Liénard polynomial differential systems, G. Chèze, T. Cluzeau,
Journal of Nonlinear Mathematical Physics, 20 (4), 475--479, 2013.
preprint , hal , JNMP version .

A recombination algorithm for the decomposition of multivariate rational functions, G. Chèze,
Mathematics of Computation, 82, 1793--1812, 2013.
preprint , hal , arxiv , Math. Comp. version.

Specializations of indecomposable polynomials , A. Bodin, G. Chèze, P. Dèbes,
Manuscripta Mathematica, 139: 391-403, 2012.
preprint , hal, arxiv , Manuscripta Mathematica version .

On the total order of reducibility of a pencil of algebraic plane curves, L. Busé, G. Chèze,
Journal of Algebra, 341 (1): 256-278, 2011.
preprint , hal , arxiv , J. Algebra version.

A Subdivision Method for Computing Nearest Gcd with Certification , G. Chèze, A. Galligo, B. Mourrain, J.-C. Yakoubsohn,
Theoretical Computer Science, 412 (35): 4493-4503, 2011.
preprint, TCS version.
Preliminary version in: Symbolic Numeric Computation Proceedings, SNC'09, Kyoto, snc_version.

Approximate gcd à la Dedieu , J.-C. Yakoubsohn, M. Masmoudi, G. Chèze, D. Auroux,
Applied Mathematics E-Notes, 11, 244-248, 2011.
ymca_amen.pdf, AMEN version.

Computation of Darboux polynomials and rational first integrals with bounded degree in polynomial time, G. Chèze,
Journal of Complexity, 27 (2): 246-262, 2011.
preprint, hal, arxiv, J. Complexity version.

Modular Las Vegas Algorithms for Polynomial Absolute Factorization, C. Bertone, G. Chèze, A. Galligo,
Journal of Symbolic Computation 45 (12): 1280-1295, 2010.
preprint, JSC version , Examples,
Preminary version presented at Effective Methods in Algebraic Geometry, MEGA'09, Barcelona.

Nearly Optimal Algorithms for the Decomposition of Multivariate Rational Functions and the Extended Luroth's Theorem, G. Chèze,
Journal of Complexity, 26 (4): 344-363, 2010.
preprint , hal , arxiv , J. Complexity version.

Noether's forms for the study of non-composite rational functions and their spectrum, L. Busé, G. Chèze, S.Najib,
Acta Arithmetica, 147 (3): 217-231, 2011.
hal , arxiv.

Indecomposability of polynomials via Jacobian matrix, G. Chèze, S. Najib,
Journal of Algebra, 324 (1): 1-11, 2010.
preprint, J. Algebra version.

Lifting and recombination techniques for absolute factorization, G. Chèze, G. Lecerf,
Journal of Complexity, 23 (3) : 380-420, 2007.

From an approximate to an exact factorization, G. Chèze, A. Galligo,
Journal of Symbolic Computation, 41, no. 6, 682--696, 2006.

Absolute Polynomial Factorization in Two Variables and the Knapsack Problem, G. Chèze,
In Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISSAC 2004), pages 87-94, 2004.

Four Lessons on Polynomial Absolute Factorization, G. Chèze, A. Galligo,
Chapter in: Solving Polynomial Equations: Foundations, Algorithms, and Applications. Algorithms and Computation in Mathematics 14, Springer-Verlag, ISBN 3-540-24326-7.
( SPEFAA_book ).

Voici le résumé : résumé.pdf, résumé.ps, abstract.pdf,
Et voila le texte complet: these_cheze.pdf,